Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 70, NWS Midland/Odessa, TX

May 8, 20154 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 8, 2015, 9:58 PM CDT for 4 counties in Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2015, 9:58 PM CDT (02:58 UTC)
Expired
May 8, 2015, 10:45 PM CDT
In force
47 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 44 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 10:02 PM CDTHAIL 2.5Greenwood, TXTENNIS BALL SIZE HAIL REPORTED FROM 1002 TO 1007 PM CDT.
May 8, 10:45 PM CDTHAIL 1.54 Ene Stanton, TXTHE MARTIN COUNTY SO REPORTED PING PONG BALL SIZE HAIL ON INTERSTATE 20 AT MILE MARKER 161.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:50 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3489 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WUUS54 KMAF 090258
SVRMAF
TXC173-227-317-329-090345-
/O.NEW.KMAF.SV.W.0070.150509T0258Z-150509T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
958 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GLASSCOCK COUNTY IN WEST TEXAS...
  SOUTHWESTERN HOWARD COUNTY IN WEST TEXAS...
  SOUTHEASTERN MARTIN COUNTY IN WEST TEXAS...
  NORTHEASTERN MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 1045 PM CDT

* AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENWOOD...
  AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  STANTON...COURTNEY...STANTON MUNICIPAL AIPORT...LOMAX AND ELBOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3224 10197 3237 10170 3223 10153 3210 10150
      3197 10162 3189 10194 3211 10206
TIME...MOT...LOC 0258Z 239DEG 24KT 3206 10189

HAIL...1.75IN
WIND...60MPH

$$

12
2 follow-up statements
752 
WWUS54 KMAF 090312
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1012 PM CDT FRI MAY 8 2015

TXC173-227-317-329-090345-
/O.CON.KMAF.SV.W.0070.000000T0000Z-150509T0345Z/
GLASSCOCK TX-HOWARD TX-MARTIN TX-MIDLAND TX-
1012 PM CDT FRI MAY 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MIDLAND...SOUTHEASTERN MARTIN...SOUTHWESTERN HOWARD AND NORTHWESTERN
GLASSCOCK COUNTIES UNTIL 1045 PM CDT...

AT 1007 PM CDT...THE PUBLIC REPORTED TENNIS BALL SIZE HAIL IN THE TOWN
OF GREENWOOD. AT 1009 PM CDT DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
NEAR GREENWOOD...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
STANTON...STANTON MUNICIPAL AIPORT AND LOMAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3224 10197 3237 10170 3223 10153 3210 10150
      3197 10162 3189 10194 3211 10206
TIME...MOT...LOC 0310Z 239DEG 24KT 3207 10184

HAIL...2.50IN
965 
WWUS54 KMAF 090325
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1025 PM CDT FRI MAY 8 2015

TXC173-227-317-329-090345-
/O.CON.KMAF.SV.W.0070.000000T0000Z-150509T0345Z/
GLASSCOCK TX-HOWARD TX-MARTIN TX-MIDLAND TX-
1025 PM CDT FRI MAY 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MIDLAND...SOUTHEASTERN MARTIN...SOUTHWESTERN HOWARD AND NORTHWESTERN
GLASSCOCK COUNTIES UNTIL 1045 PM CDT...

AT 1019 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANTON...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...TENNIS BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
LOMAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3224 10197 3237 10170 3223 10153 3210 10150
      3197 10162 3189 10194 3211 10206
TIME...MOT...LOC 0325Z 239DEG 24KT 3213 10176

HAIL...2.50IN
WIND...<50MPH

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:00 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 8, 6:00 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
600 PM CDT Fri May 8 2015

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Mainly VFR conditions are expected the next 24 hours. Dryline across
the eastern Permian Basin will retreat toward the western Permian
Basin this evening and then push back east toward the eastern
Permian Basin later tonight toward sunrise. There is potential for
thunderstorms to develop along the sloshing dryline tonight but
confidence was not high enough at this time to include at any of
the terminals. Will continue to monitor. Low level jet will develop
early this evening and result in gusty southeast winds at KMAF and
KFST through around 3 am CDT. Also included a five hour period of
MVFR ceilings at KMAF tonight from 06z-11z. Gusty west to southwest
winds should develop at all the terminals by mid Saturday morning.

12

&&

.PREV DISCUSSION... /ISSUED 409 PM CDT Fri May 8 2015/

UPDATE...
See updated public discussion below.

DISCUSSION...
Updated grids to add Tornado Watch # 145 until midnight cdt for much
of the Permian Basin. Increased pops across the Permian Basin for
the remainder of the afternoon and added severe wording to fit
the watch. Increased QPF grids as well.

Updated zones to be sent.

12

PREV DISCUSSION... /ISSUED 255 PM CDT Fri May 8 2015/

DISCUSSION...
The special 18Z MAF upper air sounding is showing a pretty strong
cap which no doubt is what is keeping convection suppressed at
this time. This sounding modified for the expected afternoon high
temperature shows there may be a brief window to break through
the cap this afternoon, so will not cancel the watch in the
northern Permian Basin early. If anything does develop it will
likely be along a weak dryline forming in the northwestern Permian
Basin which is showing up on visible satellite as a line of
enhanced cumulus.

Saturday an upper low in the desert southwest will move east into
the Rockies increasing westerly flow and pushing the dryline
farther east so the only PoPs will be in the extreme southeastern
Permian Basin and lower Trans Pecos. Some of the stronger mid
level westerlies will mix into the higher elevations of the
Guadalupe Mountains where a High Wind Watch remains in effect.

The upper low will move into the north central plains early Monday
sending a weak cold front into the area. Dry air both ahead and
behind the front will allow overnight temperatures to drop below
normal for this time of year Sunday and Monday morning. In fact
Monday will be pleasant all day with a cool start to the morning
and highs forecast to be around 10 degrees below normal.

Tuesday surface high pressure will slide east with return
southeasterly flow bringing a return of moisture and warmer temps.
Models are in pretty good agreement that an upper trough will move
across the southwestern U.S. and combined with the increasing
moisture will give a good chance for showers and thunderstorms
areawide. Rain chances diminish after this trough passes on
Wednesday but backed flow aloft will keep rain chances in the
forecast through the end of next week.

Hennig

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH from Saturday morning through Saturday evening
     FOR THE FOLLOWING ZONES... Guadalupe Mountains of Eddy
     County.

TX...HIGH WIND WATCH from Saturday morning through Saturday evening
     FOR THE FOLLOWING ZONES... Guadalupe Mountains.

&&

27/10

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 8, 2:30 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT FRI MAY 8 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-091930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
230 PM CDT FRI MAY 8 2015 /130 PM MDT FRI MAY 8 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...MAINLY OVER THE
WESTERN LOW ROLLING PLAINS AND NORTHERN PERMIAN BASIN THROUGH
EARLY EVENING. ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME
SEVERE AND A TORNADO WATCH REMAINS IN EFFECT THIS AFTERNOON FOR
THESE AREAS. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WEST WINDS MAY DEVELOP ACROSS THE GUADALUPE MOUNTAIN RANGE
SATURDAY AND A HIGH WIND WATCH IS IN EFFECT.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT...MAINLY OVER THE
LOWER TRANS PECOS. ONE OR TWO STORMS COULD BE STRONG TO
SEVERE...CAPABLE OF PRODUCING HAIL AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE AFTERNOON AND EARLY
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 8, 8:42 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
842 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             4 E MIDKIFF             31.63N 101.77W
05/08/2015  E1.75 INCH       REAGAN             TX   PUBLIC

&&

AKL
Special weather statement, May 8, 8:56 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
856 PM CDT FRI MAY 8 2015

TXZ062-090230-
MIDLAND-
856 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHERN MIDLAND COUNTY UNTIL 930 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER WARFIELD AT
856 PM CDT...MOVING NORTHEAST AT 20 MPH.

THIS STORM WILL IMPACT MIDLAND INTERNATIONAL AIRPORT AND THE CITY OF
MIDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3208 10209 3205 10188 3179 10194 3180 10226
      3188 10228 3199 10228
TIME...MOT...LOC 0156Z 229DEG 19KT 3196 10221
Local storm report, May 8, 9:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
935 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             1 SE MIDLAND            31.99N 102.07W
05/08/2015  E1.75 INCH       MIDLAND            TX   BROADCAST MEDIA

0929 PM     HAIL             1 S MIDLAND             31.99N 102.08W
05/08/2015  E1.25 INCH       MIDLAND            TX   TRAINED SPOTTER

&&

05
Local storm report, May 8, 9:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
939 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             1 S MIDLAND             31.99N 102.08W
05/08/2015  E1.00 INCH       MIDLAND            TX   PUBLIC

0932 PM     HAIL             VALLEY VIEW             31.94N 101.99W
05/08/2015  E1.00 INCH       MIDLAND            TX   PUBLIC

0938 PM     HAIL             1 S MIDLAND             31.99N 102.08W
05/08/2015  E1.25 INCH       MIDLAND            TX   PUBLIC

&&

05
Local storm report, May 8, 9:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
946 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             MIDKIFF                 31.63N 101.84W
05/08/2015  E1.75 INCH       UPTON              TX   PUBLIC

            GOLF BALL SIZE HAIL REPORTED IN MIDKIFF BETWEEN 820 AND
            825 PM CDT.

&&

AKL
Local storm report, May 8, 9:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             GREENWOOD               32.03N 101.90W
05/08/2015  E2.00 INCH       MIDLAND            TX   PUBLIC

&&

05

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:10 PM CDTSpecial Weather StatementMAFUpton65 min
May 8, 7:37 PM CDTSevere Thunderstorm WarningMAFMidland, Reagan, Upton38 min
May 8, 8:01 PM CDTSpecial Weather StatementMAFCrane29 min
May 8, 8:11 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton49 min
May 8, 8:20 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Midland40 min
May 8, 8:49 PM CDTSevere Thunderstorm WarningMAFGlasscock41 min
May 8, 8:56 PM CDTSpecial Weather StatementMAFMidland34 min
May 8, 9:27 PM CDTSevere Thunderstorm WarningMAFMidland48 min
May 8, 9:30 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell20 min
May 8, 9:42 PM CDTAreal Flood AdvisoryMAFMidland3 hr
May 8, 10:08 PM CDTAreal Flood AdvisoryMAFAndrews, Glasscock, Howard, Martin, Midland3 hr
May 8, 10:09 PM CDTFlash Flood WarningMAFAndrews, Glasscock, Howard, Martin, Midland3 hr
May 8, 10:21 PM CDTSevere Thunderstorm WarningMAFAndrews39 min
May 8, 10:46 PM CDTSevere Thunderstorm WarningMAFHoward, Martin44 min
May 8, 11:03 PM CDTSpecial Weather StatementMAFPecos27 min
May 8, 11:12 PM CDTSpecial Weather StatementMAFCrane48 min
May 8, 11:18 PM CDTAreal Flood AdvisoryMAFHoward3 hr
May 8, 11:27 PM CDTSevere Thunderstorm WarningMAFHoward63 min
May 9, 12:11 AM CDTSpecial Weather StatementMAFMitchell49 min
May 9, 12:46 AM CDTSpecial Weather StatementMAFMidland44 min
May 9, 1:14 AM CDTSpecial Weather StatementMAFReagan46 min
May 9, 1:22 AM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan38 min
May 9, 2:09 AM CDTSevere Thunderstorm WarningMAFMitchell51 min
May 9, 2:52 AM CDTSpecial Weather StatementMAFScurry38 min
May 9, 4:16 AM CDTHigh Wind WarningMAF17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.